# SDR MASA200600443

- Difficulty date: February 13, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,472 hours, 9,886 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 10,474 hours, 9,887 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7245 IAD - DUTCH ROLL EN COUNTERED WITH YAW DAMPER ON.  REPLACED BOTH YAW DAMP ACTUATORS.
